# SDR 02FDEA00023

- Difficulty date: January 1, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME FLANGE BS 600, STR 22-25 LT.  REPAIRED FRAME AT BS 600 BETWEEN STR 24L & 25L PER SRM 51-40-3 & PER FEDEX EA 7-5310-62674.
